Aa
A
A
Close
Avatar universal
funny taste in mouth
I have started taking thyroid tablets 3weeks ago and I have a metalic taste in the back of my mouth, is this normal and will it go away....
Cancel
1 Answers
Page 1 of 1
Avatar universal
Some medications do cause metallic taste in the mouth, although thyroid meds are not one of the list, Anti-Biotics, Antidepressants and some mineral supplements. In addition some bacteria strains cause metallic taste also. You can Google Metallic Taste for more causes, Good Luck FTB4
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
657231 tn?1453836403
Blank
rumpled
Northern, NJ
Avatar m tn
Blank
flyingfool
WI
Avatar f tn
Blank
jacrjacr